MathSciNet Relay Station
MathSciNet bibliographic data
MR2412266 (2009d:91039) 91A46 (05C10 05C62 68Q30 68R10 68U07)
Verbitsky, Oleg On the obfuscation complexity of planar graphs. Theoret. Comput. Sci. 396 (2008), no. 1-3, 294–300.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement